Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cl1986

annoyed with my gp!!!

Recommended Posts

So Im annoyed with my GP right now and I kinda need advice. so heres the story....

This is my second round of accutane with clear skin from the 1st course untill it came back just under a year later. so the 2nd course has been pretty bad with breaking out which I didnt think it would so much as it has considering they didnt appear to be that much acne, anyways now I'm coming up to my 3rd month the real bad breakouts are subsiding pheeeeew!!.. so today I went to my derm and had a few question to ask him regarding the way I have been feeling emotionaly, my lack of apatite & just genrally feeling like crap which I cant put up with any longer and need answers.

So the most I have been eating isnt even the eqivlent to 2 meals a day and even having days (e.g. yesterday) where I only ate a bowl of cereal the whole day.... oh and lots of cups of teas as us british like our tea :D.... so he just said "dont worry abut it, one day doesnt make a difference" totally ignoring the fact that I have been like this more or less the whole course.

Then my main concern was the fact he wasnt sending me to get my bloods tested apart from the first 2 months of my 1st course. He said "is doesnt matter" & "you only need them testing at the start of the course and because this is your 2nd course you already had them taken at the start of your 1st" by this time I just cant belive the words that were coming out of his mouth and then him increasing my dosage from 40mg per day to 90mg.... I just feel like hes totally taking the piss...

And now I'm pissed off!!

Now that was a good rant hehe.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×